Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 35630, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/35630

On a singular integral equation with log kernel and its application

Department of Mathematics, Jadavpur University, Kolkata 700032, India

Received 11 January 2005; Revised 12 June 2006; Accepted 21 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sudeshna Banerjea and Chiranjib Sarkar, “On a singular integral equation with log kernel and its application,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 35630, 12 pages, 2006. doi:10.1155/IJMMS/2006/35630